Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Superuke

Will Panoxyl AQ 2.5 redness and dryness ever subside?

Recommended Posts

umh hi. i have been on regimen for 3 days. i skipped BP for yesterday as it was too red and drying. Letting my face recover from it first before lowering the amount of BP. Anyway. i was like thinking. will ever panoxyl 2.5 redness subside? i have been using like half or 1/3 my index finger. is it too much for panoxyl? as this aquagel is really strong. or is it just a lousy gel? anyone had results? redness or what so ever? please share. i really wanna CLEAR my ACNE!!! By the way. i use Cetaphil gentle skin cleanser and moisterizing lotion. and my acne is mild to moderate. all are small pimples. i dont have those big ones. but occasionally i will get those with the white pus. perhaps really occasionally. but my whole face is covered with those red pimples.

Share this post


Link to post
Share on other sites

Here's some advice which I'm sure loads of other people will give: Stop using Panoxyl, switch to another brand. Panoxyl is cheaply made, so it will tear your skin to shreds. I was using it for 8 weeks and it the redness, dryness and stinging never actually died down.

I've started using Quinoderm this week which is heaps better. It stings for like a few seconds when you apply it, but it dies down immediately. It doesn't leave irritate my skin, and the best part of it is that I don't need moisturizer because it doesn't dry out my skin at all.

Share this post


Link to post
Share on other sites

DO NOT USE PANOXYL !!!!!

shortly after i found this site and ordered the regimen, i was eager to start but it was taking FOREVER for the regimen to arrive, 5 weeks to be exact......

so on the 5th week of waiting i went to the store in hunt of BP, i came across panoxyl, picked up a cetaphil cleansing bar and some moisturizer to go with it

on the 4th day of doing the regimen with the panoxyl i woke up with a dark brown patch about an inch wide under my lip and above my chin, almost like a bruise, it was DISGUSTING

i went to the doctor ASAP and she asked me what brand of BP i used, i told her panoxyl and she told me not to use it as it will tear your skin apart its too harsh for your face

she gave me something called hyderm cream and within 2 days it was gone

and the day after it was gone my regimen arrived :D

this is my 3rd week of using dans regimen (WITHOUT PANOYXL)

and its helping my skin out LOTS :)

so my advice to you would be to order the regimen !!!

Share this post


Link to post
Share on other sites

im from singapore. i wonder how can i order the regimen. i dont have a credit card. im going 17 . my acne seems to get better . worse . better . then worse. i wonder whats wrong?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×